# SDR 95ZZZW94

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903HA
- Make and model: Dhav DHC7102
- Aircraft serial: 061
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 62380
- Condition: Failed
- Location: Nlg Ww
- Part time: 8,322 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORF-DCA - FLT 3003 - NOSE GEAR UNSAFE LIGHT REMAINS ILLUMINATED AFTER GEAR RETRACT SELECTED ON CLIMB-OUT.  ACFT RETURNED TO ORF AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED UPPER NOSE LANDING GEAR SEQUENCE VALVE.
